Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 609054, 10 pages
http://dx.doi.org/10.1155/2011/609054
Research Article

A Note on Some Properties of the Weighted 𝑞 -Genocchi Numbers and Polynomials

Department of Mathematics and Computer Science, Konkuk University, Chungju 280-701, Republic of Korea

Received 30 July 2011; Revised 23 September 2011; Accepted 23 September 2011

Academic Editor: Mark A. Petersen

Copyright © 2011 L. C. Jang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the weighted 𝑞 -Genocchi numbers and polynomials. From the construction of the weighted 𝑞 -Genocchi numbers and polynomials, we investigate many interesting identities and relations satisfied by these new numbers and polynomials.